MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; ELECTRODE RECORDING CATHETER
Model Number IBI-81418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A pericardial effusion was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturer report number: 3005334138-2018-00396, 2030404-2018-00076, 3005334138-2018-00401, 3005334138-2018-00402, 3008452825-2018-00363.During an atrial fibrillation procedure, a pericardial effusion occurred.At the end of the procedure an echocardiogram was performed and revealed a pericardial effusion.The patient remained stable and a pericardiocentesis was performed.There were no performance issues with any abbott device.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8017428
Report Number3008452825-2018-00364
Device Sequence Number1380513
Product Code DRF
UDI-Device Identifier05414734304238
UDI-Public05414734304238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberIBI-81418
Device Catalogue NumberIBI-81418
Device Lot Number6359652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;